Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the reason and medication for severe stomach pain after menopause ?

Dear sir, i am 52 years old woman (weight 82 kgs).i suffer from severe stomach pain due to delayed mensuration after one and a half year. May i know the reason for it and the medication required
Fri, 6 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
ENT Specialist 's  Response
hello
welcoe to health care magic
i think u should meet your gynaecologist ..that will be better
and u required some tests as well as examination after that only any drugs to be prescribed
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
please consult gynecologist and get your self checked up
it is essential you get a clinical check up and any tests done as advised
for the pain you can take some antispasmodics like decolic tab
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 62 year old women who has gone thru menopause. This weekend I have experienced severe stomach pain and Late Saturday night I started bleeding, really heavy. Sunday the same. Today, Monday, nothing until just now heavy flow pouring out, like I was wetting myself. When I went to the bathroom, there was several black clots and, again, a lot of blood. What is wrong?

doctor1 MD

Severe lower belly pain,, like cramping, but I am post menopausal. I passed out from pain this morning and fell backwards from a seated position into bath tub. Could this be flu symptoms? I just had hip replacement 2/2/16 and was doing well. Concerned if body may try to reject prosthesis while trying to fight pain and bumps and bruises from fall.

doctor1 MD

I am suffering from constant stomach upset 5 out of 7 days a week. In November I was diagonsed with thyroid cancer after having a nodule removed. Went back in December to have the left side removed for a TT. After the second surgery, I suffered from nausea 24x7 for about a month. Then it went away and now it comes back off and on. What could be causing this? Could peri- menopause make you feel this way? HELP!

Recent questions on  Antispasmodic medication

doctor1 MD

Hello. I received my period on Monday evening, which typically lasts three days. I am still bleeding a lot, and have cramps, a sore lower back, as if I were in the middle of my cycle. I am worried, and feel something is off. I did have severe pain...

doctor1 MD

My wife (31 years) is having persistent stomach ache in the form of shooting pain frequently. She took Norflox-TZ (2 tablets) but there is no relief so far. Can you advise what could be the best remedy?

doctor1 MD

My Wife is having a lower abdomen pain after taking an i Pill , how to get rid of it ? Please let me know.

doctor1 MD

For months now I have had pain under the ribcage, this has, in recent weeks started to radiate throughout my back. In addition I am constantly bloated, especially after meals & either seem to have constipation or the runs. Omoprozole tablets have not eased, neither have ibrufen.

doctor1 MD

hey i ate breakfast this morning after i started experiencing abdominal pain mostly on the left side i thought i had to go number two i tried and got a little loose stool out but nothing major i have been hurting all day i took a shower and also noticed i was ovulating as well please tell me what u think it is and what i should do.

doctor1 MD

I have a cramp in my lower left side, below the navel that waxes and wanes, and goes on for weeks at a time. Sometimes it is sharp, but usually is dull. I only get occasional diarea. I m not constipated. I m taking an antispasmodic ,which seems to help. It does seem to be effected by food, especially certain types. Not sure what it could be.

doctor1 MD

Hi. My baby is 3 months old. For past 3-4 days she has been crying uncontrollably for 5-10 minutes every night between 9 and 10pm. I was advised by my pediatrician to give Collimex. However I noticed that the formulation contained Dicycloverine which has serious side effects (see NHS webpage -http://www.nhs.uk/Conditions/Colic/Pages/Treatment.aspx)
I had changed my pediatrician and he advised Neopeptine. I understand it contains Simeticone (which has no known side effects according to NHS). Dill seed oil is also safe. Are the other ingredients safe - Amylase & Papain? Thanks - Madhuri